EconPapers    
Economics at your fingertips  
 

An Iterative Scheme for Solving Systems of Nonlinear Fredholm Integrodifferential Equations

M. I. Berenguer, D. Gámez and A. J. López Linares

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Using fixed-point techniques and Faber-Schauder systems in adequate Banach spaces, we approximate the solution of a system of nonlinear Fredholm integrodifferential equations of the second kind.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/401541.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/401541.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:401541

DOI: 10.1155/2014/401541

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:401541